# SDR UALA2011121206789

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,872 hours, 13,606 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED WITH EICAS AND ADP LOW PRESSURE LIGHT.  REPLACED CENTER HYD SYSTEM LOW PRESSURE SWITCH PER MM,  OPS NORMAL.
